# SDR AALA201606039014

- Difficulty date: May 20, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001220200
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING NR 1 SLAT, NR 4 TRACK FWD BOLT LOCATED BETWEEN WING STATION 2580 - 3059 & BETWEEN RIB 5 & 6.  REPLACED BOLT IAW TASK CARD 26C61057005.
